# SDR UALA2009081002408

- Difficulty date: August 10, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 70,442 hours, 11,421 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 420365
- Part serial: 925A
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FWD EQUIP COOLING ISSUE, RTBL.  TROUBLESHOT PER FIM 21-58 -00 FIG 105, REPLACED FAULTY INTERCONNECT VALVE NO HELP.  TRIED NEW IND CARD M867, NO HELP.  ORIGINAL REINSTALLED.  FWD EQUIP VALVE AND VALVE LIGHT STILL ON.  REPLACED RELAY K1006 AND K340, NO HELP.  TROUBLESHOT PER FIM 21-58-00 NEEDS OVERRIDE VALVE.  REPLACED OVERRIDE VALVE.
